A new biased estimator in logistic regression model


Özkale M. R. , Arıcan E.

Statistics, vol.50, no.2, pp.233-253, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1080/02331888.2015.1123711
  • Title of Journal : Statistics
  • Page Numbers: pp.233-253
  • Keywords: maximum likelihood estimator, ridge logistic estimator, principal components logistic regression estimator, multicollinearity, binary data, PRINCIPAL COMPONENTS REGRESSION, MEAN-SQUARE ERROR, RIDGE-REGRESSION